# SDR CA000201018

- Difficulty date: January 22, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A330-202
- Aircraft time: 9,062 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, E

## Discrepancy

(CAN) NR 1 ENG STALL, ECAM WARNING ON SPOOL UP. REPORT TO FOLLOW.   NO FAULT FOUND. ENGINE RETURNED TO SERVICE.
